# SDR COMA0110021

- Difficulty date: January 12, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- Aircraft time: 21,508 hours, 22,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 12035891001
- Condition: Cracked
- Location: Fuselage
- Part time: 21,508 hours, 22,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SKIN SUPPORT FOR FRAME 13A IS CRACKED.  THE REPAIR IS TO INSTALL A DOUBLER IN ACCORDANCE WITH AERODESIGN REPORT NR 3653-1.
